Suggest treatment to get pregnant
User rating for this question
Hello doc.my first pregnancy was in 2011 and it was missed in 2 months.after abortion i got no pregnancy for 2 yrs.then dr.done leproscopy and give medicine for 3 months,in last sept,i again got pregnant and taken hcg injections also but again missed abortion happen.in biopsy rubella infection was seen.meficines for 2 months i again took.now again in dec,i missed my period.there was faint line in strip test but in blood test it was positive.after 1 month when ultrasound was done,doctor see no gestational sac and said it was false pregnancy.she gave me medicine daflon only for bleeding.today she suggested mefivines akt 3 ,liv 52 and glyciphage.please suggest me ,i m not satisfied with these medicines.
Posted Thu, 20 Feb 2014 in Infertility Problem
Answered by Dr. Mahesh Koregol 56 minutes later
Brief Answer: missed abortions Detailed Answer: Hi I am sorry to hear that you have conceived but underwent missed abortion 3 times. The reason for missed abortion is generally chromosomal abnormalities. The good news is that you have been conceiving. Hence I dont think you need AKT 3 medicines which are to treat tuberculosis. Since you have undergone missed abortion 3 times I think you should go to an IVF centre for further management as you have chances of aborting again. You can undergo a technique called pre implantation genetic diagnosis. (PIGD). This can detect healthy embryos and transfer the same during an IVF cycle. Let me know if you have any more questions. Regards Dr. Mahesh Koregol IVF& Infertility Specialist
Follow-up: Suggest treatment to get pregnant 16 hours later
I am under an ivf specialist only and she has recommended me akt 3,liv 52 and glyciphage.can i go for karyotyping test,it will be useful or not.and if i m taking akt 3 will it be safe for me.plz suggest for karyotyping or any further tests by which i can see why embryo development is not happening in my case.does i avoid baby for 3 months after this misshappen.After the mishappen on taking daflon i had bleeding only for 1 day so is it safe or i have to take another medicine.my doc.said it is ok coz embryo was not totally formed this time.plz help so that i can have at least one healthy baby.
Answered by Dr. Mahesh Koregol 4 hours later
Brief Answer: APLA Detailed Answer: Hi AKT 3 is not necessary unless tuberculosis is diagnosed by PCR of endometrium or any other way. Since you have already started AKT 3 you cant stop in middle. So please continue the same. Chromosomal analysis by karyotype of you and your husband can be done though it has less advantages. Instead you can go for APLA ( Anti phospholipid Antibody ) test which are necessary for diagnosing specific disorders in blood. Next option would be PIGD as I discussed above. You will have pregnancy. Just follow advice with patience. Let me know if you have any more questions. Regards Dr. Mahesh Koregol IVF& Infertility Specialist
Follow-up: Suggest treatment to get pregnant 1 hour later
If i dont have tb then akt 3 will effect my body system?or is it safe for me coz dr.advised me to take for 3 months and it is long period.i had taken only one dose of akt 3 upto now so if it is harmful can i leave it.whether taking it for about 3 months would suffer my health system?moreover,i always have delayed periods,does it also effecting in my pregnancy.doctors given many medicines to have timely periods but again after 2 months i have delayed periods of about 7-10 days.wat can i do regarding this.
Answered by Dr. Mahesh Koregol 13 minutes later
Brief Answer: weight loss Detailed Answer: Hi You can definitely consider not to go ahead with AKT 3 after discussing again with your doctor. They don't have much effect in body but you cant conceive for 3 months while you are on AKT 3. Delayed periods might be if you are overweight. Please loose weight for regularisation of periods. Let me know if you have any more questions Regards
Follow-up: Suggest treatment to get pregnant 53 minutes later
Hello doc,when my 2nd misscarriage happen i had tb gold interferone test which was negative but it also said that this can test only latent tb and not active tb.what does it mean?to stop akt 3 should i go for another tb test.i feel some gastric problem by eating akt 3 how i will continue that.moreover,my weight is 65 kg but when it was 40kg then also i had late periods.kindly suggest.
Answered by Dr. Mahesh Koregol 28 minutes later
Brief Answer: Test Detailed Answer: Hi, If TB has come positive either latent or active it is advisable to continue AKT 3. Therefore I suggest to continue anti TB medicines in case of previous reports being positive . There is no need of another test in that case. These medicines are strong and will cause gastritis. You can have antacid once in the morning to prevent gastritis. If you had irregular cycles even at 40 kg weight, please rule out polycystic ovaries (PCOS). So as of now continue AKT 3 and continue treatment after 3 months only. Regards
Follow-up: Suggest treatment to get pregnant 40 hours later
No sir my tb report was negative.one think i want to ask u ,does pregnancy abortion pills had any harm on next pregnancy?or forced pregnancy via medicine is harmful in any way.please suggest is there any case of harm in uterus due to abortion pills?can it harm next pregnancy in any manner.if yes then wat tests can be done regarding identification of harm.
Answered by Dr. Mahesh Koregol 2 hours later
Brief Answer: No Detailed Answer: Hi Thanks for additional information. 1. If your TB test was negative no need of treatment. 2. Pregnancy abortion pills don't have effect on future pregnancies. 3. There is no harm in using pregnancy abortion pills. Let me know if you have any more questions. Regards
Follow-up: Suggest treatment to get pregnant 26 hours later
Hello doc,one more thing i wana ask u ,this time when doctor detected false pregnancy she gave me daflon for 3 days.first day i had huge bleeding but from 2nd day to day 6 day i had only 2-3drops per day.doctor said itd ok and not to worry.but im afraid whether everything is clear now or not.please clear my confusion and tell about daflon use is sufficient or not.
Answered by Dr. Mahesh Koregol 11 minutes later
Brief Answer: Yes Detailed Answer: Hi, The dose of medicine you have taken is alright. You doctor has given right advice. It is common to have little variation in bleeding including excessive bleeding once in a while. Dont worry about it. Regards
People also viewed
- Wat are the remedies for asthenospermia
- Sinus drainage cold have diabetes and hypertension suggestions
- Viscosity 1 in semen analysis results
- Dizziness vomiting stomach cramps diarrhea treatment for symptoms
- Wysolone during infertility treatment
- Feeling unbalanced and dizzy pregnant suggest the treatment
- Does lumpy sperm mean infertility
- Difficulty breathing during sleep dryness in throat treatment
- On medication for anxiety underweight how to gain weight
- Tonsillitis treatment when pregnant
- Suggest treatment to get pregnant
- Suggest treatment for ocd treatment
- Treatment of hsp while pregnant
- Norethisterone use in fertility treatment
- Using birth control pills to regulate periods have spotting reason